MAUDE Adverse Event Report: RICHARD WOLF GMBH POWER STICK M4; MOTOR HANDPIECE MAX. 6000RPM

RICHARD WOLF GMBH POWER STICK M4; MOTOR HANDPIECE MAX. 6000RPM
Model Number 8564021
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the instrument has lost suction at the beginning of the morcellation procedure.A similar back-up device was utilized, and the scheduled procedure was completed with minimal delay.There was no additional medical treatment or procedure required.There is no report of injury to the patient or other personnel.
 
Additional Manufacturer Narrative
Over the past two years, (b)(6) has reported cases of serious injury with a similar fault pattern.In this regard, the current case is being reported as a reportable malfunction.
 
Additional Manufacturer Narrative
Investigation results: the handpiece was investigated and the reported condition was confirmed.The connector pins on the plug are severely corroded.According to richard wolf gmbh test instruction 8564021pa, the motor function is in working order.Additional findings: the suction nozzle is loose and dented, and broken at the laser weld seam.The valve bore on the housing is severely dented.Probable root cause: the probable root cause was determined to be a user error.The corroded connector pins are traced back to a cleaning/maintenance error.The user is advised in the instruction for use (ifu) ga-a238-us / en / 2020-12 v6.0 / pk20-0352 in chapter 7.3.1 that the electrical contacts on the connection cable must be completely dry after cleaning.With regard to the current condition of the connector pins, we assume that liquids were not completely removed when the connection cable was contacted, resulting in corrosion.The damage found on the suction manifold and valve bore indicates mechanical influences due to user error.The user is advised in ifu ga-a238-us/ en / 2020-12 v6.0 / pk20-0352 to run through the checks before and after each use and to not use the products if they are damaged or incomplete or have loose parts.Chapter 7.2.1 of ga-a238-us / en /2020-12 v6.0 / pk20-0352 advises users to have the products serviced depending on the frequency of use, but at least every 12 months, in order to prevent damage due to aging and wear.Manufacturing analysis: the motor handpiece max.6000rpm with serial number (b)(6) was manufactured on august 25, 2021, with order number (b)(4).The order size was (b)(4) units.The motor handle max.6000rpm with serial number (b)(6) was delivered to the customer on november 8, 2021.A review of the production plans revealed no anomalies.Historical data analysis: the motor handpiece max.6000rpm with serial number (b)(6) had been with the customer since delivery; there had been no repairs or maintenance.Risk analysis: the subject issue of functional malfunction/loss of function due to an unusable product is present in the risk management file e5-2: motorized handles, v00.The overall probability of occurrence for this issue remains at previously defined levels and overall risk of the device remains in the acceptable category.The risk profile remains unchanged.

Brand Name
POWER STICK M4
Common Device Name
MOTOR HANDPIECE MAX. 6000RPM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
anja ehrenfeuchter
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key24074413
Report Number9611102-2026-00001
Device Sequence Number10282063
Product Code GEY
UDI-Device Identifier04055207017982
UDI-Public04055207017982
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8564021
Device Catalogue Number8564.021
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown